I had gastric bypass surgery (RNY) on 12/12/01. Since 12/19/01, I have been experiencing constant nausea. I was hospitalized on 12/31/01 (released on 1/7/02) because the Zantac 15 (liquid) and promethazine 25 mg were not working. In the hospital, several tests were ran. The result was that there was not obstruction, and that the surgery was a success. I am currently taking Prochlorperazine 10 mg (generic for compazine). I am still experiencing pain after eating (in the pouch) and nausea. Has anyone else experienced this? How did they deal with it? What can I do to lessen the nausea? I have to eat, however, I dread putting anything in my pouch. I think that I made a mistake having this surgery, but it is too late now.
Pheneragan is gold to me....it helps so much w/the nausea, BUT it does make you very tired. I take about a 1/2 at a time. My doctor doesn't like to prescribe it, but it works. I had my gallbladder removed almost a year ago. Still having nausea, bowel problems. This is temporary, but it does help!!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.